# SDR FDEA201901190182

- Difficulty date: January 19, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 28,214 hours, 15,721 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274788206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 38-23) MDC SEAT TRACK CORRODED FR 60 TO FR 61 -Y450. REMOVED DAMAGE SECTION FROM SEAT TRACK -Y450 AT FRAME 58-61.10 RT SIDE ON MDC, FABRICATED REPAIR SEAT TRACK SPLICE PER SRM 51-10-16, INSTALLED REPAIR SEAT TRACK SPLICE AT SEAT TRACK -Y450 FROM FRAME 58-61.10 RT SIDE IAW SRM 51-40-21, CAT A AND MAJOR REPAIR.
